MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX); CATHETER, PTCA, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX); CATHETER, PTCA, CUTTING/SCORING
Model Number 2200-2510
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's age at time of event or dob, gender, and weight are unknown.This information was not available from the facility.During inflation, the balloon ruptured below rbp.Recurrence of this malfunction could result in myocardial infarction or ischemia, embolism, or flow limiting dissection.No patient injury reported.This mdr is being reported conservatively.Patient information regarding relevant tests/laboratory data is unknown.This information was not available from the facility.The angiosculpt device was discarded by the facility, thus no returned product investigation was performed.
 
Event or Problem Description
The angiosculpt device was used in a slightly calcified mid lad.During inflation at 16 atm, the balloon ruptured.The procedure was completed with a new angiosculpt device.No patient injury reported.

Brand Name
ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX)
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key10459680
Report Number3005462046-2020-00029
Device Sequence Number16846250
Product Code NWX
UDI-Device Identifier00813132021177
UDI-Public00813132021177
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/18/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2023
Device Model Number2200-2510
Device Catalogue Number2200-2510
Device Lot NumberG20040014
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2020
Initial Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005